English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Matrix KP: Tropical limit and Yang–Baxter maps

Dimakis, A., & Müller-Hoissen, F. (2019). Matrix KP: Tropical limit and Yang–Baxter maps. Letters in Mathematical Physics, 109(4), 799-827. doi:10.1007/s11005-018-1127-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-B703-C Version Permalink: http://hdl.handle.net/21.11116/0000-0003-A9C8-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dimakis, A., Author
Müller-Hoissen, Folkert1, Author              
Affiliations:
1Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063285              

Content

show
hide
Free keywords: Soliton, KP equation, Yang-Baxter equation, Yang-Baxter map, Tropical limit, Tetrahedron equation
 Abstract: We study soliton solutions of matrix Kadomtsev–Petviashvili (KP) equations in a tropical limit, in which their support at fixed time is a planar graph and polarizations are attached to its constituting lines. There is a subclass of “pure line soliton solutions” for which we find that, in this limit, the distribution of polarizations is fully determined by a Yang–Baxter map. For a vector KP equation, this map is given by an R-matrix, whereas it is a nonlinear map in the case of a more general matrix KP equation. We also consider the corresponding Korteweg–deVries reduction. Furthermore, exploiting the fine structure of soliton interactions in the tropical limit, we obtain an apparently new solution of the tetrahedron (or Zamolodchikov) equation. Moreover, a solution of the functional tetrahedron equation arises from the parameter dependence of the vector KP R-matrix.

Details

show
hide
Language(s): eng - English
 Dates: 2018-09-082019-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s11005-018-1127-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 109 (4) Sequence Number: - Start / End Page: 799 - 827 Identifier: -